# SDR GTIA970041

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT FLOOR AT STATION 117 RBL 3 INCH FROM CENTER LINE EXISTS DENTS AND A CRACK .823 INCH LONG THROUGH SUB STRUCTURE BARRIER FLOOR AND PLASTIC CABLE SHROUD.  REMOVED DAMAGED AREA, FABRICATED AND INSTALL DOUBLERS PER SRM 53-01 FIG 2, 51-10-03, 51-30-02, 51-20-0.  (M)
